# SDR REX2008F00018

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: NSN
- Condition: Malfunctioned
- Location: Aile/Rudder Trim
- Part time: 11,180 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM RUNAWAY WITH FULL DEFLECTION TO THE LT ON CLIMBOUT.  REMOVED AND REPLACED AILERON RUDDER TRIM CONTROL PANEL IAW AMM.  (A)
